Numerical solutions for stochastic differential games with regime switching

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

16 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)509-521
Journal / PublicationIEEE Transactions on Automatic Control
Issue number2
Publication statusPublished - Mar 2008
Externally publishedYes


This paper is concerned with numerical methods for stochastic differential games of regime-switching diffusions. Numerical methods using Markov chain approximation techniques are developed. A new proof of the existence of a saddle point for the stochastic differential game is provided. This new proof enables us to treat certain systems with nonseparable (in controls) structure. Convergence of the algorithms is derived by means of weak convergence methods. In addition, examples are also provided for demonstration purposes. © 2008 IEEE.

Research Area(s)

  • Controlled regime-switching diffusion, Convergence, Markov chain approximation, Saddle point, Stochastic differential game